Total Pageviews

Saturday, April 2, 2016

New Study Proves That Taking Statins To Lower Blood Pressure Will Cause Brain And Nerve Damage

What if your brain and nervous system are starving for cholesterol and because of that they are slowly dying because the pill that you are taking to lower your cholesterol is taking the much needed cholesterol out of your brain and body, which therefore is the cause of your sudden loss of memory and your nerves suddenly becoming very agitated and sore for no apparent reason?

Quoted from Wikipedia:
The most important adverse side effects are increased concentrations of liver enzymes, muscle problems, and an increased risk of diabetes.[44][45] Other possible adverse effects include cognitive loss, neuropathy, pancreatic and hepatic dysfunction, and sexual dysfunction.[46] The rate at which such events occur has been widely debated, in part because the risk/benefit ratio of statins in low risk populations is highly dependent on the rate of adverse events.[47][48][49] A Cochrane group meta analysis of statin clinical trials in primary prevention found no evidence of excess adverse events among those treated with statins compared to placebo.[50] Another meta analysis found a 39% increase in adverse events in statin treated people relative to those receiving placebo, but no increase in serious adverse events.[51] The author of one study argued that adverse events are more common in clinical practice than in randomized clinical trials.[46] A systematic review by the Canadian Working Group Consensus Conference that considered published meta analyses of clinical trials, spontaneous adverse event reports to the FDA, and published cohort studies concluded that while clinical trial meta analyses underestimate the rate of muscle pain associated with statin use, the rates of rhabdomyolysis are still "reassuringly low" and similar to those seen in clinical trials (about 1-2 per 10,000 patient years).[52] A systematic review co-authored by Ben Goldacre concluded that only a small fraction of side effects reported by patients on statins are actually attributable to the statin.[53]

Recently it has been proven through extensive research that medication with Statins in them cause the brain and nervous system to be depleted of its much needed cholesterol, which then leads to loss of memory and then Dementia and then finally Alzheimer's disease.

Something to think about :
When People choose to go off of the statin medication their memories slowly begin to return, but most times there is a noticeable loss of certain memories that are not able to return. Some people even lose their ability to spell words that they had been able to do with no problem before. 

So in conclusion, the better way to deal with heart problems is to not get to that point in the first place simply by choosing to eat foods that are healthy for your body, instead of choosing foods that are high in (bad) cholesterol and fats, which will help to eliminate any problems with your heart as you age.

I am including a video for you to view.

I am also including a link for you to check out.